On p-adic L-function associated with cusp forms on GL 2

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We construct p-adic L-functions of nearly p-ordinary cusp forms on GL 2 over number fields. As a consequence, we prove a result on the non-vanishing of the central value of L-function of GL 2 with cyclotomic twists.

Original languageEnglish
Pages (from-to)563-622
Number of pages60
JournalManuscripta Mathematica
Volume153
Issue number3-4
DOIs
Publication statusPublished - Jul 1 2017
Externally publishedYes

Fingerprint

P-adic L-function
Cusp Form
Cyclotomic
L-function
Twist
Number field

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

On p-adic L-function associated with cusp forms on GL 2 . / Namikawa, Kenichi.

In: Manuscripta Mathematica, Vol. 153, No. 3-4, 01.07.2017, p. 563-622.

Research output: Contribution to journalArticle

@article{b2fbe8badc7542c6a1ef2e8bdbcffbcf,
title = "On p-adic L-function associated with cusp forms on GL 2",
abstract = "We construct p-adic L-functions of nearly p-ordinary cusp forms on GL 2 over number fields. As a consequence, we prove a result on the non-vanishing of the central value of L-function of GL 2 with cyclotomic twists.",
author = "Kenichi Namikawa",
year = "2017",
month = "7",
day = "1",
doi = "10.1007/s00229-016-0904-5",
language = "English",
volume = "153",
pages = "563--622",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Springer New York",
number = "3-4",

}

TY - JOUR

T1 - On p-adic L-function associated with cusp forms on GL 2

AU - Namikawa, Kenichi

PY - 2017/7/1

Y1 - 2017/7/1

N2 - We construct p-adic L-functions of nearly p-ordinary cusp forms on GL 2 over number fields. As a consequence, we prove a result on the non-vanishing of the central value of L-function of GL 2 with cyclotomic twists.

AB - We construct p-adic L-functions of nearly p-ordinary cusp forms on GL 2 over number fields. As a consequence, we prove a result on the non-vanishing of the central value of L-function of GL 2 with cyclotomic twists.

UR - http://www.scopus.com/inward/record.url?scp=85006456823&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85006456823&partnerID=8YFLogxK

U2 - 10.1007/s00229-016-0904-5

DO - 10.1007/s00229-016-0904-5

M3 - Article

AN - SCOPUS:85006456823

VL - 153

SP - 563

EP - 622

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

IS - 3-4

ER -